# SDR CALA2014030700299

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 48,011 hours, 16,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 400 BETWEEN STRINGER 8R & STRINGER 9R IN CABIN, 1" CRACK CONFIRMED WITH MFEC AT AIR CONDITIONING BRACKET INBD RIVET.  HIDDEN CRACK ALSO FOUND RUNNING INTO INBD RADIUS OF FRAME FOUND WITH HFEC ON INSPECTION.  REPAIRED FRAME AT STATION 400 BETWEEN STRINGER 8R & STRINGER 9R IAW EA 5310-04716 REF F FIG 3.
